# SDR CA140310002

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,867 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CONTROL FAULT ON APPROACH, FLAPS JAMMED AT FLAPS 1, UNABLE TO EXTEND. PERFORMED QRH, RETRACTED GEAR, CIRCLED FOR APPROXIMATELY 15 MINUTES AND SUBSEQUENTLY LANDED AT PARTIAL FLAPS. DID NOT DECLARE PAN PAN WITH ATC, BUT ATC ADVISED THEY WOULD HAVE CFR ON STANDBY.   RESOLUTION:  FLAP .5 CHECK RT MECH DRIVE FAULT MSG ON PFR.  PERFORMED TSM 27-51-00-810-818-A, AND OPS TEST OF FLAP SYSTEM CHECKS NORMAL.  INSPECTED INTERCONNECTING STRUT ADJUSTMENT.  NO ADJUSTMENT REQUIRED.  REF AMM 27-51-44-820-001.
